MAUDE Adverse Event Report: UNOMEDICAL A/S SILHOUETTE PARADIGM INFUSION SET

UNOMEDICAL A/S SILHOUETTE PARADIGM INFUSION SET
Model Number MMT-377
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Type of Reportable Event Death
Additional Manufacturer Narrative
The claimed failure cannot be confirmed.No failure reported.If new information becomes available, the complaint will be re-opened and appropriate actions will be taken.
 
Event or Problem Description
(b)(4).A diabetic patient on pump therapy passed away.Date unknown.The incident was reported by a friend of patient when she called to ask if patient's infusion sets (lot number) were apart of the recall inquired what led up to the complaint.She was advised that the lot number was not a part of recall.She mentioned that she did not have the details surrounding the patient's death.No further information available.

Brand Name
SILHOUETTE PARADIGM INFUSION SET
Common Device Name
SILHOUETTE PARADIGM
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
MDR Report Key7230158
Report Number8021545-2018-00003
Device Sequence Number19135776
Product Code FPA
UDI-Device Identifier05705244009332
UDI-Public05705244009332
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2020
Device Model NumberMMT-377
Device Lot Number5184757
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2017
Initial Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1